zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear Leontief models in abstract spaces. (English) Zbl 0596.90022
Summary: This paper is to elaborate, using a functional analysis approach, the mathematical aspects of scale-dependent input-output models developed by Evans, Sandberg, Lahiri and Chander. All the basic results are established in abstract spaces of any dimension and in the case of existence theorems we do not require the continuity of the input function. A further generalization is made to a model with alternative processes. An application is also made to a model with indivisible commodities.

91B66Multisectoral models in economics
Full Text: DOI
[1] Birkhoff, G.: Lattice theory. Colloquium publ. 25 (1948) · Zbl 0033.10103
[2] Chander, P.: The nonlinear input--output model. Journal of economic theory 30, 219-229 (1983) · Zbl 0516.90021
[3] Chien, M. J.; Chan, L.: Nonlinear input--output model with piecewise affine coefficients. Journal of economic theory 21, 389-410 (1979) · Zbl 0433.90019
[4] Evans, W. D.: Input-output computations. The structural interdependence of the economy (1954)
[5] Fujimoto, T.: Nonsubstitution theorems and the system of nonlinear equations. Journal of economic theory 23, 410-415 (1980) · Zbl 0473.90019
[6] Fujimoto, T.: Global strong Le Châtelier--Samuelson principle. Econometrica 48, 1667-1674 (1980) · Zbl 0449.90014
[7] Fujimoto, T.: An extension of Tarski’s fixed point theorem and its application to isotone complementarity problems. Mathematical programming 28, 116-118 (1984) · Zbl 0526.90084
[8] Kantorovich, L.: The method of successive approximation for functional equations. Acta Mathematica 71, 63-97 (1939) · Zbl 65.0520.02
[9] Krasnoselskii, M.: Positive solutions of operator equations. (1964)
[10] Lahiri, S.: Input-output analysis with scale-dependent coefficients. Econometrica 44, 947-962 (1976) · Zbl 0339.90006
[11] Lahiri, S.; Pyatt, G.: On the solution of scale-dependent input--output models. Econometrica 48, 1827-1830 (1980) · Zbl 0457.90020
[12] Moré, J.: Classes of functions and feasibility conditions in nonlinear complementarity problems. Mathematical programming 6, 327-337 (1974)
[13] Nikaido, H.: Convex structures and economic theory. (1968) · Zbl 0172.44502
[14] Ortega, J. M.; Rheinboldt, W. C.: Iterative solution of nonlinear equations in several variables. (1970) · Zbl 0241.65046
[15] Sandberg, I. W.: A nonlinear input-output model of a multisectored economy. Econometrica 41, 1167-1182 (1973) · Zbl 0281.90019
[16] Sandberg, I. W.: A note on market equilibrium with fixed supply. Journal of economic theory 11, 456-461 (1975) · Zbl 0349.90021
[17] Schaefer, H.: Banach lattices and positive operators. (1974) · Zbl 0296.47023
[18] Tarski, A.: A lattice-theoretic fixpoint theorem and its applications. Pacific journal of mathematics 5, 285-309 (1955) · Zbl 0064.26004
[19] Yosida, K.: Functional analysis. (1965) · Zbl 0126.11504
[20] Yun, K. K.: On the existence of a unique stable market equilibrium. Journal of economic theory 20, 118-123 (1979) · Zbl 0404.90015